A New Approach for Interval Grey Numbers: n-th Order Degree of Greyness


AYDEMİR E.

JOURNAL OF GREY SYSTEM, vol.32, no.2, pp.89-103, 2020 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 32 Issue: 2
  • Publication Date: 2020
  • Title of Journal : JOURNAL OF GREY SYSTEM
  • Page Numbers: pp.89-103

Abstract

Uncertain information has complexity for various reasons in real-life decision-making problems in order to be useful information. Therefore, studying the characterization and size measurement of uncertain information is of significant interest. Therefore, the purpose of this paper is to investigate the n-th order level of the degree of greyness for analyzing as a new approach of distance measuring and sorting methods for general grey numbers. Also, a pseudocode form is given for the proposed method and illustrated by using an interval number, and its effects are presented on some experimental solutions.